# SDR QXEA2018111300414

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 27,209 hours, 29,138 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MULTIPLE NO AIII LIGHTS, CONFIGURATION CHECKED OUT AND LIGHTS RESOLVED THEMSELVES. AT MINS, APCH WARN ILLUMINATED. A/C AVIONICS WERE PROPERLY CONFIGURED. CONDUCTED MISSED APPROACH. LIMITATIONS DID NOT APPEAR TO HAVE BEEN EXCEEDED. ( HGS INOP-UNUSABLE ). PLACED ON MEL 32-30-2A. RETURNED TO SERVICE.
